# SDR 2016FA0000522

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: General aviation
- Aircraft: N709LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11419
- Aircraft time: 1,062 hours
- Engine: Lyc IO360L2A
- Engine time: 1,062 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995730
- Condition: Worn
- Location: Nr 2 Cylinder
- Part time: 1,062 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  THE NR 2 CYLINDER INTAKE PUSHROD AND ROCKER ARM WERE ABNORMALLY WORN.
